# SDR SIMA201032803

- Difficulty date: November 24, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 26,994 hours, 26,217 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Switch
- Part number: 110415041
- Condition: Defective
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3393 DURING THE CLIMB (DURING A TEST AT FLIGHT LEVEL 210) DISPATCH REPORTED THE AIRCRAFT WAS RETURNING WITH A STABILIZER ANTI ICE FAIL EICAS MESSAGE ON THE OVERHEAD PANEL.  WEATHER WAS NOT AN ISSUE.  THE CAPTAIN ELECTED TO RETURN TO DFW.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED THE STABILIZER TEMPERATURE SWITCH (OVERHEAT) HORIZONTAL) AT THE LEFT LEADING EDGE WITH REF TO AMM 30-12-05.  THE OPERATIONAL CHECK WAS GOOD AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
